JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME ROOT BEHAVIORS OF CERTAIN SUMS OF POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME ROOT BEHAVIORS OF CERTAIN SUMS OF POLYNOMIALS
Chong, Han-Kyol; Kim, Seon-Hong;
  PDF(new window)
 Abstract
It is known that no two of the roots of the polynomial equation (1) $$\prod\limits_{l
 Keywords
sums of polynomials;roots;root squeezing;
 Language
English
 Cited by
 References
1.
B. Anderson, Polynomial root dragging, Amer. Math. Monthly 100 (1993), no. 9, 864-866. crossref(new window)

2.
H. J. Fell, On the zeros of convex combinations of polynomials, Pacific J. Math. 89 (1980), no. 1, 43-50. crossref(new window)

3.
C. Frayer, Squeezing polynomial roots a nonuniform distance, Missouri J. Math. Sci. 22 (2010), no. 2, 124-129.

4.
C. Frayer and J. A. Swenson, Polynomial root motion, Amer. Math. Monthly 117 (2010), no. 7, 641-646. crossref(new window)

5.
S.-H. Kim, Sums of two polynomials with each having real zeros symmetric with the other, Proc. Indian Acad. Sci. 112 (2002), no. 2, 283-288.

6.
M.Marden, Geometry of Polynomials, AmericanMathematical Society, Providence, 1966.

7.
Q. I. Rahman and G. Schmeisser, Analytic Theory of Polynomials, Oxford University Press, Oxford, 2002.

8.
T. Sheil-Small, Complex Polynomials, Cambridge University Press, Cambridge, 2002.